MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH 25MM MOD REV HIP BODY/BOLT STDCOMPONENT LEVEL 9006-1-025; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH 25MM MOD REV HIP BODY/BOLT STDCOMPONENT LEVEL 9006-1-025; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 6276-1-025
Medical Device Problem Codes Corroded (1131); Degraded (1153)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Pain (1994); Metal Related Pathology (4530)
Date of Event 06/10/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It is reported by counsel that claimant underwent right tha on (b)(6) 2014, and was implanted with a lfit anatomic v40 femoral head.Subsequently he developed pain in his groin, lateral hip and buttocks with any motion and felt he was getting weak and getting worse.Allegedly his cobalt chrome levels were not significantly elevated but mri was concerning for possible adverse local tissue reaction.He was revised on (b)(6) 2021 for alleged trunnionosis and head/taper corrosion.
 
Additional Manufacturer Narrative
An event regarding corrosion, altr & wear involving a restoration modular body was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional, and dimensional inspections could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Product history review: could not be performed as lot code information was unknown.Complaint history review: could not be performed as lot code information was unknown.Conclusions: the exact cause of the event could not be determined because insufficient information was provided.Further information such as pathology reports, pre and post-operative x-rays and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.The following devices were also listed in this report: device name# simplex hv with gentamicin us 1 pack; cat#6195-1-001; lot# unknown.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.

Brand Name
25MM MOD REV HIP BODY/BOLT STDCOMPONENT LEVEL 9006-1-025
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-CORK
ida industrial estate
carrigtwohill NA
EI   NA
Manufacturer Contact
arunabha mukherjee
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20784923
Report Number0002249697-2024-01637
Device Sequence Number18393761
Product Code LPH
UDI-Device Identifier04546540641090
UDI-Public04546540641090
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K013106
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number6276-1-025
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/29/2024
Initial Report FDA Received Date11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age77 YR
Patient SexMale